RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1982, Volume 16, Issue 1, Pages 13–18 (Mi faa1591)  

This article is cited in 5 scientific papers (total in 5 papers)

Manifolds of polynomials having a root of fixed multiplicity, and the generalized newton equation

A. B. Givental'


Full text: PDF file (597 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1982, 16:1, 10–14

Bibliographic databases:

UDC: 512.31
Received: 26.11.1980

Citation: A. B. Givental', “Manifolds of polynomials having a root of fixed multiplicity, and the generalized newton equation”, Funktsional. Anal. i Prilozhen., 16:1 (1982), 13–18; Funct. Anal. Appl., 16:1 (1982), 10–14

Citation in format AMSBIB
\Bibitem{Giv82}
\by A.~B.~Givental'
\paper Manifolds of polynomials having a root of fixed multiplicity, and the generalized newton equation
\jour Funktsional. Anal. i Prilozhen.
\yr 1982
\vol 16
\issue 1
\pages 13--18
\mathnet{http://mi.mathnet.ru/faa1591}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=648804}
\zmath{https://zbmath.org/?q=an:0508.58020}
\transl
\jour Funct. Anal. Appl.
\yr 1982
\vol 16
\issue 1
\pages 10--14
\crossref{https://doi.org/10.1007/BF01081802}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1982PM22200002}


Linking options:
  • http://mi.mathnet.ru/eng/faa1591
  • http://mi.mathnet.ru/eng/faa/v16/i1/p13

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Varchenko, A. B. Givental', “Mapping of periods and intersection form”, Funct. Anal. Appl., 16:2 (1982), 83–93  mathnet  crossref  mathscinet  zmath  isi
    2. A. B. Givental', “Lagrangian varieties with singularities and irreducible $\mathrm{sl}_2$-modules”, Russian Math. Surveys, 38:6 (1983), 121–122  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. V. I. Arnol'd, “Singularities of systems of rays”, Russian Math. Surveys, 38:2 (1983), 87–176  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. O. P. Shcherbak, “Wavefronts and reflection groups”, Russian Math. Surveys, 43:3 (1988), 149–194  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. V. I. Arnol'd, “Spaces of functions with moderate singularities”, Funct. Anal. Appl., 23:3 (1989), 169–177  mathnet  crossref  mathscinet  zmath  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:310
    Full text:131
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020